On the asymptotic behavior of solutions of evolution equations associated with nonlinear Volterra equations

Nobuyuki Kato, Kazuo Kobayashi, Isao Miyadera

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)419-430
Number of pages12
JournalNonlinear Analysis
Volume9
Issue number5
DOIs
Publication statusPublished - 1985
Externally publishedYes

Keywords

  • asymptotic behavior
  • duality mappings
  • Integral solutions
  • nonlinear Volterra equations
  • Opial's condition
  • zeros of m-accretive operators

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this